Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps

Michael Benedicks, Lai Sang Young

Research output: Contribution to journalArticle


We study the quadratic family and show that for a positive measure set of parameters the map has an absolutely continuous invariant measure that is stable under small random perturbations.

Original languageEnglish (US)
Pages (from-to)13-37
Number of pages25
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Mar 1992


ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this